Volume 25, Issue 2 (IIJEPR 2014)                   IJIEPR 2014, 25(2): 95-102 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghini M, Momeni M, Momeni Sarmadi M. A Local Branching Approach for the Set Covering Problem. IJIEPR. 2014; 25 (2) :95-102
URL: http://ijiepr.iust.ac.ir/article-1-464-en.html
PhD Iran University of Science and Technology , yaghini@iust.ac.ir
Abstract:   (2103 Views)
The set covering problem (SCP) is a well-known combinatorial optimization problem. This paper investigates development of a local branching approach for the SCP. This solution strategy is exact in nature, though it is designed to improve the heuristic behavior of the mixed integer programming solver. The algorithm parameters are tuned by design of experiments approach. The proposed method is tested on the several standard instances. The results show that the algorithm outperforms the best heuristic approaches found in the literature.
Full-Text [PDF 1325 kb]   (1296 Downloads)    
Type of Study: Research | Subject: Operations Research
Received: 2012/09/15 | Accepted: 2013/11/23 | Published: 2014/05/26

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author

© 2018 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb